Alert archive / South Carolina / River Flood Warnings in 2013
River Flood Warning 24, NWS Charleston, SC
NWS Charleston, SC issued this river flood warning at Jun 18, 2013, 7:33 PM EDT for Colleton County, Dorchester County, South Carolina. It took effect at Jun 18, 2013, 8:00 PM EDT. It was in force for 53 hr.
The area
The counties it named.
The facts
- Issued
- Jun 18, 2013, 7:33 PM EDT (23:33 UTC)
- In effect from
- Jun 18, 2013, 8:00 PM EDT
- Expired
- Jun 21, 2013, 1:19 AM EDT
- In force
- 53 hr
- Issued by
- NWS Charleston, SC
- Flood severity
- Minor
Counties Colleton County, SC, Dorchester County, SC
The radar
The Charleston,SC radar (KCLX), 59 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Edisto River near Givhans Ferry (GIVS1). The gauge peaked at 10.10 ft at Jun 19, 2013, 6:00 PM EDT.
- Action stage
- 9 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02175000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this river flood warning went out at Jun 18, 4:31 PM EDT, 3 hours 2 minutes earlier.
Area forecast discussion, Jun 18, 4:31 PM EDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 431 PM EDT TUE JUN 18 2013 .SYNOPSIS... A COLD FRONT WILL APPROACH FROM THE NORTHWEST TONIGHT...THEN SLOWLY PROGRESS THROUGH THE AREA WEDNESDAY AND THURSDAY. HIGH PRESSURE WILL THEN BUILD FROM THE NORTH INTO THE WEEKEND AND SETTLE OVER THE ATLANTIC EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... TONIGHT...THE LARGE SCALE PATTERN FEATURES AN EXPANSIVE TROUGH OVER THE EASTERN STATES...WITH A DECENT MID LEVEL IMPULSE TO MOVE THROUGH THIS EVENING. THIS SHORT WAVE IN SYNC WITH A COUPLED JET STRUCTURE OVER EASTERN TN AND WESTERN NC IS PROVIDING AMPLE FORCING FOR ASCENT...AND WILL DO SHOW INTO THIS EVENING. AT THE SURFACE THERE IS GOOD FORCING AS WELL...THE RESULT OF AN INCREASING 20-30 KT LOW LEVEL JET IN ADVANCE OF A SLUGGISH MOVING COLD FRONT EXTENDING SW FROM A WAVE OF LOW PRESSURE IN WEST- CENTRAL NC. VARIOUS SMALL SCALE BOUNDARIES ARE EVIDENT...THE RESULTANT SEA BREEZE WHICH IS CRANKING UP NEAR 20 MPH...DIFFERENTIAL HEATING BOUNDARIES...LAKE MARION/MOULTRIE BREEZES AND OUTFLOWS FROM BOTH ONGOING AND UPSTREAM CONVECTION. THIS ALL LEADS TO SCATTERED TO LIKELY POPS OVER MUCH OF THE FORECAST AREA INTO THIS EVENING WHEN THE SHORT WAVE PULLS EAST AND COVERAGE DIMINISHES. A FEW OF THE STORMS WILL BE STRONG OR SEVERE...WITH DECENT THERMODYNAMICS...SUCH AS SBCAPES OF 2000-2500 J/KG...LIFTED INDICES -6 TO -8C AND BETTER MID LEVEL LAPSE RATES THAN LATE AT 6-6.5 C/KM. THE UPDRAFTS WILL BECOME ENHANCED BY THE DYNAMICS ALOFT AND THE UPWARD MOTION CAUSED BY THE LIFTING DUE TO THE BOUNDARIES IN THE LOWER TROPOSPHERE. THIS APPEARS MOST LIKELY NEAR KCHS WHERE STORMS...OUTFLOWS AND THE SE BREEZE COLLIDE. WITH SOME DRY AIR AS SHOWN ON SOUNDINGS BETWEEN ABOUT 8-18K FEET...THE RESULTING DCAPES ARE AS HIGH AS 800-1200 J/KG. THUS MICROBURSTS ARE THE MAIN WEATHER HAZARD THROUGH ABOUT 8 OR 9 PM...WITH ISOLATED SEVERE WEATHER TO PERSIST DURING THIS TIME. TEMPORARY NVA DEVELOPS IN WAKE OF THE SHORT WAVE LATER THIS EVENING AND OVERNIGHT...BUT THE COLD FRONT DRAWS CLOSER TO THE CWFA LATE. WITH THE FORECAST AREA IN CLOSE PROXIMITY TO THE RIGHT REAR QUAD OF THE UPPER 60-75 KT NEAR THE APPALACHIANS...WE/LL HAVE TO HOLD ONTO AT LEAST SMALL POPS DURING THE LATE EVENING AND OVERNIGHT HOURS. THE FRONT THOUGH BECOMES ALIGNED WITH THE FLOW ALOFT AS IT POSITIONS ITSELF MORE EAST-WEST ORIENTED...TRAILING FROM THE SURFACE WAVE THAT CLOSES INTO A WEAK LOW OFF THE MID ATLANTIC REGION OVERNIGHT. GIVEN THAT THERE LOOKS TO BE DECENT CINH IN PLACE AND SOME STABILIZATION OCCURS THIS LOOKS TO LIMIT THE STRENGTH OF ANY NOCTURNAL ACTIVITY. MEANWHILE...PWATS ARE NEAR THE 75TH PERCENTILE THROUGH TONIGHT...AS HIGH AS 1.9 TO 2.0 INCHES. WHILE THERE IS ENOUGH PROGRESSION TO SHOWERS AND T-STORMS...THE SATURATED CONDITIONS COULD NONETHELESS STILL PRODUCE SOME LOCALLY HEAVY RAINFALL. AND SOME OF THE GROUNDS ARE STILL RATHER SOAKED...MOST NOTABLY A SWATH OF 1-3 INCH AND LOCALLY HIGHER AMOUNTS ACROSS MUCH OF THE NORTHERN AND CENTRAL ZONES FROM RAINS WITHIN THE PAST 24-36 HOURS. SO IT MIGHT NOT TAKE MUCH TO PRODUCE AT LEAST MINOR FLOODING CONCERNS. EVAPORATIVE COOLING DUE TO THE RAIN HAS BEEN IMPLIED IN THE HOURLY TEMP GRIDS THROUGH THIS EVENING...WITH MID AND UPPER 70S WHERE RAIN OCCURS THROUGH SUNSET. WHERE RAIN DOESN/T FALL TEMPS WILL BE IN THE 80S FOR SEVERAL MORE HOURS. THEREAFTER...THE TEMP CURVE WILL SHOW FAIRLY STEADY TEMPS...BEFORE LATE NIGHT HEAT LOSS IS MAXIMIZED AND LOWS DROP TO THE LOWER AND MIDDLE 70S MOST COMMUNITIES. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... WEDNESDAY AND THURSDAY...A COLD FRONT WILL SLOWLY SHIFT OVER SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA BY WEDNESDAY MORNING BEFORE GRADUALLY STALLING SOUTH OF THE REGION BY THURSDAY. AS THIS OCCURS...PWATS NEAR 2.0 INCHES ALONG WITH MID LVL FORCING FROM AN H5 SHORTWAVE SHOULD FAVOR PERIODS OF SHOWERS/THUNDERSTORMS THROUGH MUCH OF WEDNESDAY...ESPECIALLY ALONG/NEAR THE PASSING COLD FRONT. HAVE THEREFORE INCREASED POPS TO 50-60 WEDNESDAY AFTERNOON MAINLY ALONG COASTAL LOCATIONS IN SOUTHEAST GEORGIA CLOSER TO THE FRONT. AT THIS TIME...CLOUD COVER WILL REMAIN A LIMITING FACTOR FOR STRONGER THUNDERSTORMS TO DEVELOP OVER THE REGION. HOWEVER...WEAK WIND FIELDS WILL LIKELY RESULT IN SLOW STORM MOTIONS THAT MAY CONTRIBUTE TO HEAVY RAINFALL DURING A FEW THUNDERSTORMS. A GRADUAL DECREASE IN OVERALL POPS SHOULD THEN OCCUR FROM NORTH TO SOUTH WEDNESDAY NIGHT INTO THURSDAY AS THE FRONT SLOWLY SLIPS TO THE SOUTH OF THE FORECAST AREA...BUT HAVE MAINTAINED A MENTION OF PRECIP OVER ALL LOCATIONS THROUGH THURSDAY NIGHT...WITH 20 POPS OVER INLAND SOUTH CAROLINA TO 30-40 POPS OVER LOCATIONS SOUTH OF INTERSTATE 16 IN GEORGIA. OVERALL HIGH TEMPS ARE EXPECTED TO PEAK IN THE MID/UPPER 80S OVER MOST LOCATIONS WEDNESDAY AND THURSDAY...WITH SLIGHTLY COOLER TEMPS IN THE MID 80S OVER SOUTH CAROLINA BEHIND THE FRONT. OVERNIGHT LOWS ARE EXPECTED TO BE IN THE UPPER 60S TO LOWER 70S. FRIDAY...SURFACE HIGH PRESSURE WILL BUILD INTO THE REGION FROM THE NORTH...WITH THE PATTERN EVENTUALLY TRANSITIONING INTO AN INLAND WEDGE/COASTAL TROUGH TYPE SCENARIO. A FEW MODELS INDICATE A WEAK WAVE/SFC LOW DEVELOPING ALONG THE STALLED FRONT JUST OFFSHORE LATE MORNING/EARLY AFTERNOON BEFORE DRIFTING ONSHORE DURING THE EVENING. A SLIGHT CHANCE TO CHANCE OF SHOWERS AND/OR THUNDERSTORMS WILL THEREFORE BE MAINTAINED IN THE CURRENT FORECAST...WITH HIGHEST CHANCES OVER SOUTHEAST GEORGIA COUNTIES. OVERALL HIGH TEMPS SHOULD REMAIN IN THE MID/UPPER 80S WITH SLIGHTLY COOLER TEMPS ALONG COASTAL COUNTIES AND THE TRI COUNTY AREA DUE TO ENHANCED CLOUD COVER AND HIGH PRESSURE NUDGING IN FROM THE NORTH. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... A WEAK INLAND WEDGE/COASTAL TROUGH PATTERN WILL PERSIST INTO SATURDAY...BEFORE THE TROUGH DAMPENS BY SUNDAY AS HIGH PRESSURE SETTLES OVER THE ATLANTIC. THE FORECAST AREA WILL THEN REMAIN ALONG THE WESTERN PERIPHERY OF THE ATLANTIC HIGH PRESSURE INTO EARLY NEXT WEEK. SHOWER/THUNDERSTORM CHANCES WILL RANGE FROM AROUND 20 TO 30 PERCENT EACH AFTERNOON AND EARLY EVENING...BEFORE DIMINISHING OVERNIGHT AS MORE TYPICAL FOR EARLY SUMMER. THE INITIALLY WEAK AND ILL DEFINED UPPER LEVEL PATTERN WILL TRANSITION INTO BROAD RIDGING ALOFT...SUPPORTING A GRADUAL WARMING TREND THROUGH THE PERIOD. HIGH TEMPERATURES AROUND 90 DEGREES AWAY FROM THE COASTLINE SATURDAY AND SUNDAY WILL WARM INTO THE LOWER 90S BY MONDAY AND TUESDAY. && .AVIATION /21Z TUESDAY THROUGH SUNDAY/... KCHS...A COLLISION OF BOUNDARIES WILL LIKELY TRIGGER STRONG TSRA AT OR NEAR THE TERMINAL THIS EVENING...PRODUCING TEMPORARY FLIGHT RESTRICTIONS DOWN INTO THE MVFR OR LOWER RANGE FROM 21Z TO 01Z. GUSTY WINDS...HEAVY RAINS AND FREQUENT LIGHTNING WILL OCCUR. CONDITIONS QUIET DOWN IN WAKE OF A SHORT WAVE FOR THE LATE EVENING AND OVERNIGHT...BUT THE PROXIMITY TO A COLD FRONT WILL TRIGGER THE RISK OF TSRA AND POSSIBLE FLIGHT RESTRICTIONS AGAIN LATE IN THE 18Z TAF CYCLE. KSAV...WE HAVE BACKED OFF A BIT ON THE RISK FOR TSRA AT THE AIRFIELD INTO THIS EVENING. HOWEVER...CONVECTION IS STILL POSSIBLE AND AMENDMENT MIGHT BE REQUIRED FOR A PERIOD OF SUB-VFR CONDITIONS A COUPLE OF HOURS EITHER SIDE OF SUNSET THIS EVENING. AN APPROACHING COLD FRONT WILL LIE NEARBY LATE WEDNESDAY MORNING AND INTO THE AFTERNOON...AND ISOLATED TO SCATTERED CONVECTION LOOKS TO FORM AGAIN. EXTENDED AVIATION...MVFR CIGS/VSBYS POSSIBLE WEDNESDAY THROUGH THURSDAY DUE TO SHOWERS AND/OR THUNDERSTORMS....WITH THE GREATEST CHANCE BEING WEDNESDAY AFTERNOON. LOW CHANCE OF MVFR CIGS/VSBYS FRIDAY AFTERNOON/EVENING WITH A COASTAL TROUGH/SFC LOW SHIFTING ONSHORE. && .MARINE... TONIGHT...THE PRESSURE GRADIENT IS CONTINUING TO TIGHTEN BETWEEN THE STRONG SUB-TROPICAL ATLANTIC RIDGE TO THE SE AND AN UPSTREAM COLD FRONT TO THE NW. THAT ALONG WITH SEA BREEZE CIRCULATION IS GENERATING SOME GUSTS NEAR AND OVER 20 KT AT VARIOUS COASTAL SITES AND IN CHARLESTON HARBOR. THE PACKING OF THE ISOBARS WILL BECOME GREATEST EARLY TONIGHT BETWEEN THE COLD FRONT AND ATLANTIC HIGH...AS GEOSTROPHIC WINDS CLIMB TO 25-30 KT. THIS IS SUPPORTIVE OF A MARGINAL SCA ACROSS OUR OUTER GA WATERS FOR SOME 6 FOOTERS AND FREQUENT GUSTS OF 25 KT. THE OTHER WATERS LOOK TO REMAIN JUST BELOW ANY HEADLINE CONDITIONS...WITH WINDS PEAKING AT 15 OR 20 KT AND SEAS AT 3-5 FT. WEDNESDAY THROUGH SATURDAY...WINDS/SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA AS A COLD FRONT SHIFTS OVER THE COASTAL WATERS WEDNESDAY BEFORE STALLING NEAR/OVER SOUTHERN GA WATERS ON THURSDAY. AS THE FRONT SLOWLY SHIFTS SOUTH...SOUTHERLY WINDS WILL VEER BEHIND THE FRONT AND EVENTUALLY BECOME NORTHEAST/EAST THURSDAY. HIGH PRESSURE WILL THEN BUILD FROM THE NORTH OVER THE WATERS INTO EARLY FRIDAY...WITH WIND SPEEDS APPROACHING 15-20 KTS OVER NORTHERN SC WATERS AND SEAS BUILDING TO 3-4 FT. ENHANCED EAST/NORTHEAST FLOW MAY CONTINUE INTO SATURDAY AS A COASTAL TROUGH DEVELOPS OFFSHORE AND GRADUALLY SHIFTS OVER LAND. RIP CURRENTS...WE HAVE MAINTAINED A MODERATE RISK AT THE BEACHES THROUGH THIS EVENING...DUE TO SOUTH AND SW WINDS AT 15 TO 20 MPH AND A 2 FOOT SWELL EVERY 10 SECONDS. THE RISK FOR TOMORROW HOWEVER IS LOW WITH MUCH LESS WIND. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EDT WEDNESDAY FOR AMZ374. && SYNOPSIS... NEAR TERM... SHORT TERM...DPB LONG TERM... AVIATION... MARINE...
Hazardous weather outlook, Jun 18, 5:11 PM EDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 511 PM EDT TUE JUN 18 2013 AMZ330-350-352-354-374-GAZ087-088-099>101-114>116-118-137-138-140- SCZ040-042>045-047-052-192115- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-TIDAL BERKELEY- 511 PM EDT TUE JUN 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. GAZ117-119-139-141-SCZ048>051-192115- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 511 PM EDT TUE JUN 18 2013 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK FOR RIP CURRENTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Jun 18, 2:47 PM EDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
247 PM EDT TUE JUN 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM TSTM WND DMG SYLVANIA 32.75N 81.64W
06/18/2013 SCREVEN GA 911 CALL CENTER
WARNING POINT REPORTED ONE TREE DOWN ON A POWERLINE
ALONG WEST OGEECHEE ROAD.
&&
EVENT NUMBER CHS1300498
JHPSpecial weather statement, Jun 18, 4:12 PM EDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
412 PM EDT TUE JUN 18 2013
SCZ043>045-182045-
DORCHESTER-INLAND BERKELEY-INLAND COLLETON-
412 PM EDT TUE JUN 18 2013
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF DORCHESTER...
BERKELEY AND COLLETON COUNTIES THROUGH 445 PM EDT...
AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM TEXAS TO
GLOVERVILLE...MOVING EAST AT 45 MPH.
THIS STORM HAS PRODUCED A 46 MPH WIND GUST IN WALTERBORO.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
TEXAS...SIDNEY...PREGNALL...GLOVERVILLE...HARLEYVILLE...PARKERS FERRY
LANDING...FRANCIS BEIDLER FOREST...GIVHANS FERRY STATE PARK...SPRING
HILL...SUMMERVILLE AIRPORT...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3300 8012 3302 8015 3301 8018 3299 8015
3300 8013 3299 8012 3298 8014 3296 8012
3289 8011 3290 8012 3286 8016 3287 8018
3285 8018 3284 8027 3286 8040 3282 8040
3280 8059 3321 8060 3328 8012
TIME...MOT...LOC 2010Z 259DEG 38KT 3313 8054 3289 8054Local storm report, Jun 18, 4:54 PM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
454 PM EDT TUE JUN 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM TSTM WND DMG 3 SSW WALTERBORO 32.86N 80.69W
06/18/2013 COLLETON SC DEPT OF HIGHWAYS
TREE DOWN AT THE INTERSECTION OF PENIEL ROAD AND
HENDERSONVILLE HIGHWAY ROUTE 17A.
&&
EVENT NUMBER CHS1300499
33Local storm report, Jun 18, 5:22 PM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
522 PM EDT TUE JUN 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND DMG 1 WSW CROWFIELD PLANTAT 33.01N 80.08W
06/18/2013 BERKELEY SC PUBLIC
CROWFIELD GOLF AND COUNTRY CLUB REPORTED A LARGE BRANCH
OF 8 INCHES DOWN ALONG WITH SEVERAL OTHER SMALLER
BRANCHES.
&&
EVENT NUMBER CHS1300500
JHPLocal storm report, Jun 18, 5:23 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
523 PM EDT TUE JUN 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND DMG 1 ENE LADSON 32.99N 80.10W
06/18/2013 BERKELEY SC LAW ENFORCEMENT
ONE TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF
HIGHWAY 78 AND ANCRUM ROAD.
&&
EVENT NUMBER CHS1300501
DPBLocal storm report, Jun 18, 5:30 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
530 PM EDT TUE JUN 18 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG 1 SW COLLEGE PARK 33.00N 80.11W
06/18/2013 BERKELEY SC TRAINED SPOTTER
TRAINED SPOTTER REPORTED ONE TREE DOWN ON A GARAGE
ALONG WAGON TRAIL ROAD. EXTENT OF DAMAGE UNKNOWN. TIME
ESTIMATED BY RADAR.
&&
EVENT NUMBER CHS1300502
JHPThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 1:34 AM EDT | Special Weather Statement | CHS | Dorchester | 26 min |
| Jun 18, 1:54 AM EDT | Areal Flood Advisory | CHS | Charleston | 81 min |
| Jun 18, 2:02 AM EDT | Special Weather Statement | CHS | Charleston | 28 min |
| Jun 18, 2:06 AM EDT | Special Marine Warning | CHS | 39 min | |
| Jun 18, 2:29 AM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Dorchester | 61 min |
| Jun 18, 2:36 AM EDT | Special Marine Warning | CHS | 114 min | |
| Jun 18, 2:39 AM EDT | Flash Flood Warning | CHS | Charleston | 4 hr |
| Jun 18, 3:31 AM EDT | Special Marine Warning | CHS | 119 min | |
| Jun 18, 1:29 PM EDT | Special Weather Statement | CHS | Allendale | 91 min |
| Jun 18, 2:30 PM EDT | Severe Thunderstorm Warning | CHS | Allendale | 45 min |
| Jun 18, 3:02 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Hampton | 43 min |
| Jun 18, 3:04 PM EDT | Small Craft Advisory | CHS | 19 hr | |
| Jun 18, 4:12 PM EDT | Special Weather Statement | CHS | Dorchester | 33 min |
| Jun 18, 4:43 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Dorchester | 62 min |
| Jun 18, 5:37 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston | 53 min |
| Jun 18, 5:39 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jun 17, 9:40 PM EDT | Special Weather Statement | CHS | Bulloch, Candler, Jenkins | 50 min |
| Jun 17, 10:52 PM EDT | Special Weather Statement | CHS | Jenkins, Screven | 53 min |
| Jun 17, 11:38 PM EDT | Areal Flood Advisory | CHS | Bulloch, Jenkins, Screven | 82 min |
Nearby
River Flood Warnings in South Carolina, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.